Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pulsating pain in corner of eye, excessive gas, high cholesterol and triglycerides, constipation. Reason for attack?

Dear Doctor, I am 65 years old now. When I was at 20 years I was getting pulsuating pain in the right corner of my right eye. In my young age when feel this pain I used to tale 2 paracetamal tabs and the pain goes. In those days the frequecy of attack was once in a month. Slowly the frequency rate has gone to 15 days and paracetamal stopped working. Then I started using Vasograin only one tablet, which gives me relief. But now a days i get this attack every week and the dosage has up to 2 tabs in one go and followed by sleeping in a dark room for couple of house then the pain goes. Now I can declare myself as a chronic patient for Migrain. When I was young with this pain I had seen many Nuro consultants who took many scans & MRIs for Brain / PNA / chest . They declared that it will vanish itself when I become old, but now I am already 65 years. Now the side effects have started 1) too much gas 2) cholestrol have gone up 3) Triglysireds TG have gone up. 4) Constipation I do Pranayami every day but walking twice in a week. Hence Please suggest me a) Why this attack is coming. Am I elergic to some thing b) Vasograin and Migranil have lot of side effects which I am experiencing now. Please suggest good drug with no side effects and dosage. Is there any cure or I have to suffer like this till my last days. Very kind of you if you give me way forward to this old man. With Regards Raju My e- Mail YYYY@YYYY
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Raju,

Even though Migraine incidences are low in old age group your symptoms are typically suggestive of Migraine. Since you are 65 years old, certain diseases like temporal arteritis and glaucoma should be ruled out and checking of your vision is mandatory which all need an out patient check up.

In some Migraine attacks are precipitated by some factors like certain food, tension etc called Triggers. Identifying exactly what it is and it's avoidance will reduce attacks.

The drugs you have mentioned are used to get relief in an acute attack of the Migraine, overuse of the same cannot be advised. But your doctor can help you in putting you in some regular medication, what we call Migraine prophylaxis, will definitely decrease the incidence of attacks.

No drug is absolutely free from side effects but they will work effectively and provide you relief when judiciously used.

About the "too much" gas problem, a proper diet advice and antacids will relieve it.

Even though the above mentioned complaint can have some contribution from too much analgesic use others don't have.

Pranayama will definitely help you, as it's proven that Yoga and Meditation have beneficial effect not only in Migraine but in so many conditions.

Elevated cholesterol and TG levels again needs proper diet control and a regular exercise schedule, and drugs if necessary.

I would suggest you to have a medical check up for the same.

Thank you.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor